# SDR AALA990886

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CABIN FLOORBEAM CORRODED TOP SIDE RBL 52-62.  REMOVED CORROSION AND INSTALLED REPAIRED DOUBLER PER AARD 53-10-07-2.  (M)
